Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


dental trouble due to hiv complications?
Oct 3, 2003

hi dr. moyle

ever since i can remember, my dental profile has been impeccable. UNTIL NOW! it seems since my poz diagnosis (caught it early) my teeth have been getting this charcoal colored film on them - mainly on the inside bottom row (or maybe that's the only part i get a good look at). I made a trip to the dentist and he drilled the stuff off, and brushed them well until there was none of it left. now, only 3 months later, the film is back! and this time it's worse than last time!! is this something you have witnessed in your practice, or even heard of? does this mean my teeth are going to fall out soon or something bad like this will be unavoidable? thank you in advance.

Response from Dr. Moyle

I am not a dentist but I have not seen this type of problem developed as a result of starting HIV medication. Is possible you have had an infection in your mouth and it may be worthwhile seeing your dental hygienist regularly for a while to sort to the problem out.

Best wishes

Graeme Moyle


Previous
combivir /sustiva..which is the culprit??
Next
Fat won't come back!

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement